Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Review: Catastrophe Theory and Its Applications. Surveys and Reference Works in Mathematics by T. Poston; I. N. Stewart

Reviewed Work: Catastrophe Theory and Its Applications. Surveys and Reference Works in Mathematics by T. Poston, I. N. Stewart
Review by: David Rand
American Scientist
Vol. 67, No. 3 (May-June 1979), pp. 367-368
Stable URL: http://www.jstor.org/stable/27849293
Page Count: 2
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
367
    367
  • Thumbnail: Page 
368
    368